RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaitsev, D I

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 13

Number of views:
This page:1005
Abstract pages:2143
Full texts:925
References:83

http://www.mathnet.ru/eng/person21771
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192879

Publications in Math-Net.Ru
1983
1. D. I. Zaitsev, “Itô's theorem and products of groups”, Mat. Zametki, 33:6 (1983),  807–818  mathnet  mathscinet  zmath; Math. Notes, 33:6 (1983), 414–419  isi
1981
2. D. I. Zaitsev, “Factorizations of polycyclic groups”, Mat. Zametki, 29:4 (1981),  481–490  mathnet  mathscinet  zmath; Math. Notes, 29:4 (1981), 247–252  isi
1978
3. D. I. Zaitsev, “On locally solvable groups of finite rank”, Dokl. Akad. Nauk SSSR, 240:2 (1978),  257–260  mathnet  mathscinet  zmath
1974
4. D. I. Zaitsev, “On solvable subgroups of locally solvable groups”, Dokl. Akad. Nauk SSSR, 214:6 (1974),  1250–1253  mathnet  mathscinet  zmath
1971
5. D. I. Zaitsev, “On normally factorizable groups”, Dokl. Akad. Nauk SSSR, 197:5 (1971),  1007–1009  mathnet  mathscinet  zmath
1970
6. D. I. Zaitsev, L. M. Klyatskaya, “Nonabelian $CL$-groups”, Dokl. Akad. Nauk SSSR, 190:6 (1970),  1271–1273  mathnet  mathscinet  zmath
1969
7. D. I. Zaitsev, “Stably solvable groups”, Izv. Akad. Nauk SSSR Ser. Mat., 33:4 (1969),  765–780  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:4 (1969), 723–736
8. D. I. Zaitsev, “On groups satisfying a weak minimal condition”, Mat. Sb. (N.S.), 78(120):3 (1969),  323–331  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:3 (1969), 315–322
1968
9. D. I. Zaitsev, “Solvable groups of finite rank”, Dokl. Akad. Nauk SSSR, 181:1 (1968),  13–14  mathnet  mathscinet  zmath
10. D. I. Zaitsev, “Groups which satisfy a weak minimality condition”, Dokl. Akad. Nauk SSSR, 178:4 (1968),  780–782  mathnet  mathscinet  zmath
11. D. I. Zaitsev, “On the existence of stably nilpotent subgroups in locally nilpotent groups”, Mat. Zametki, 4:3 (1968),  361–368  mathnet  zmath; Math. Notes, 4:3 (1968), 708–712
1967
12. D. I. Zaitsev, “Stably solvable and stably nilpotent groups”, Dokl. Akad. Nauk SSSR, 176:3 (1967),  509–511  mathnet  mathscinet  zmath
13. D. I. Zaitsev, “Stably nilpotent groups”, Mat. Zametki, 2:4 (1967),  337–346  mathnet  mathscinet  zmath; Math. Notes, 2:4 (1967), 690–694

1988
14. Yu. L. Ershov, D. I. Zaitsev, A. I. Kostrikin, N. N. Krasovskii, Yu. A. Mitropol'skii, V. P. Platonov, D. K. Faddeev, L. A. Shemetkov, “Sergei Nikolaevich Chernikov (obituary)”, Uspekhi Mat. Nauk, 43:2(260) (1988),  125–126  mathnet  mathscinet; Russian Math. Surveys, 43:2 (1988), 153–155  isi
1984
15. S. N. Chernikov, D. I. Zaitsev, “Eighth All-Union Symposium on Group Theory”, Uspekhi Mat. Nauk, 39:1(235) (1984),  189–191  mathnet
1979
16. S. N. Chernikov, D. I. Zaitsev, “Sixth All-Union Symposium on Group Theory”, Uspekhi Mat. Nauk, 34:4(208) (1979),  239–243  mathnet
1973
17. I. I. Eremin, D. I. Zaitsev, M. I. Kargapolov, V. S. Charin, “Sergei Nikolaevich Chernikov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 28:1(169) (1973),  259–260  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:1 (1973), 175–180
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020